# SDR SWAA2022033188447

- Difficulty date: March 27, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 19,347 hours, 9,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FWD CABIN OVERHEAD CEILING MOUNT BROKEN / [01] REINSTALLED FWD ISLE OVERHEAD LIGHT ASSY PER AMM 33-51-03.
